MAUDE Adverse Event Report: BECTON DICKINSON CAP FEMALE LUER LOK S/SU; CONTAINER, LIQUID MEDICATION, GRADUATED

BECTON DICKINSON CAP FEMALE LUER LOK S/SU; CONTAINER, LIQUID MEDICATION, GRADUATED
Catalog Number 408531
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material#: 408531; batch number#: 2222712.It was reported by customer that while inspecting prior to use they found black particles in some of the caps.Verbatim#: rcc received a complaint via email.Email(s) attached.While inspecting prior to use they found black particles in some of the caps.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
 
Additional Manufacturer Narrative
One photo was received for investigation.Through visual inspection, is observed in the photo a white female cap in an open blister and in the top part a dark mark is seen.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Possible root cause is associated with operator error during the manual load and feed of product into the blister pocket.Manufacturing personnel have been notified of this incident to increase awareness of this matter.
 
Event or Problem Description
No additional information.

Brand Name
CAP FEMALE LUER LOK S/SU
Common Device Name
CONTAINER, LIQUID MEDICATION, GRADUATED
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20038961
Report Number2618282-2024-00115
Device Sequence Number16912830
Product Code KYW
UDI-Device Identifier50382904085310
UDI-Public(01)50382904085310(11)220916(17)270731(10)2222712
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number408531
Device Lot Number2222712
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown